# SDR SWI2023F00357

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM FS574-621 HAS AREAS OF CORROSION     (C-CHECK RO 9/13/2023)    REMOVED AND INSTALLED NEW FLOOR BEAM CAP SECTION AT LBL 27 BETWEEN F/S 574 AND F/S 621 IAW CRJ 200 SRM 53-00-43 AND REO 601R-53-61-3778 REV.B DATED 2016-12-19 STEPS 1,, 2, 3, 4, 5, 6, 7, 8, 9 AND RESTORED FINISH NEW BEAM CAP SECTION IAW EO 601R35031 SNIEO S18 DATED 03-AUG-2023 .COMPLIED WITH 51-900-1003-SKY
